# SDR EISA96195

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68782
- Make and model: Boeing 727232
- Aircraft serial: 20637
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear Pins
- Condition: Not Removed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  FOUND GEAR PINS INSTALLED.  REMOVED AND STOWED PINS.  (M)
